# SDR SWAA2022013108031

- Difficulty date: July 21, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 41,755 hours, 24,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 453A261111
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT; RH SIDEWALL TO FLOOR TRIM STRIPS ARE CORRODED. / REPLACED AFT CARGO COMPARTMENT RIGHT SIDEWALL TO FLOOR TRIM STRIP; CAPSTRIP; P/N 453A2611-11 DUE TO CORROSION. THERE ARE NO PUBLISHED LIMITS FOR P/N 453A2611-11. NOTE: P/N 453A2611-11 INSTALLED ON AIRCRAFT ON SWA JOB CARD JPANEL-141-CLOSE
